# SDR 2A6D2021092309001

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N256LF
- Make and model: Snias AS350B3
- Aircraft serial: 7158
- Aircraft time: 5,096 hours, 11,203 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,990 hours, 8,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Part time: 5,096 hours, 11,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR EDGING HAS MULTIPLE SPOTS THAT RANGE FROM (.010 TO .003) IN DEPTH. THE DEEPEST IN DEPTH IS .010 (TWO INCHES LONG AND .60 WIDE), THE SECOND HAS A DEPTH OF( .008 AND IS 1.6 IN LENGTH AND .60 WIDE).
